# SDR SWIA201743941

- Difficulty date: October 10, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 33,849 hours, 31,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BETWEEN FS625-FS640 AND STR21L-STR22L. (C-CHECK) COMPLIED WITH PERMANENT REPAIR FOR DENT DAMAGE TO FUSELAGE SKIN BETWEEN FS 621.00 & FS640.00 AND STRINGERS 20 & 23 L. PERFORMED CUT OUT OF DAMAGED AREA, REPAIRED STRINGER STR22L FROM FS625 TO FS647, AND INSTALLED FILLER DOUBLER AND TRIPLER REPAIR PARTS IAW REO.
